# SDR SWAA2024030748503

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT SECTION 1; LBL 21; BS 440-500; WL 150 FAULT CORRECTION-CORROSION FOUND AT SECTION 1 AROUND NUTPLATE HOLES AT FLOOR TO SIDEWALL SUPPORT<[01] EVALUATED DAMAGE; WAS FOUND OUT LIMITS PER SRM 53-00-53-1A-2. STEP 4. (A) (2.A) FIG. 103.  THIS CARD WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00RBTEF.;[02] VERIFIED REPAIR WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00RBTEF. VERIFIED MEASUREMENTS FIELDS. CARD COMPLETE
